Korteweg-de Vries Institute for Mathematics

Photographer: Monique Onderwater

dr. H. (Han) Peters


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.30
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • h.peters@uva.nl
    T: 0205258358
    T: 0205255217

2016

  • Peters, H., & Vivas, L. R. (2016). Polynomial skew-products with wandering Fatou-disks. Mathematische Zeitschrift, 283(1-2), 349–366. DOI: 10.1007/s00209-015-1600-y  [details] 
  • Astorg, M., Buff, X., Dujardin, R., Peters, H., & Raissy, J. (2016). A two-dimensional polynomial mapping with a wandering Fatou component. Annals of Mathematics, 184(1), 263-313. DOI: 10.4007/annals.2016.184.1.2 
  • Løw, E., Pereira, J. V., Peters, H., & Wold, E. F. (2016). Polynomial completion of symplectic jets and surfaces containing involutive lines. Mathematische Annalen, 364(1), 519-538. DOI: 10.1007/s00208-015-1217-9  [details] 

2015

  • Boc-Thaler, L., Fornæss, J. E., & Peters, H. (2015). Fatou components with punctured limit sets. Ergodic theory and dynamical systems, 35(5), 1380-1393. DOI: 10.1017/etds.2013.115  [details] 

2014

  • Lyubich, M., & Peters, H. (2014). Classification of invariant Fatou components for dissipative Hénon maps. Geometric and Functional Analysis, 24(3), 887-915. DOI: 10.1007/s00039-014-0280-9 
  • Wortel, M. T., Peters, H., Hulshof, J., Teusink, B., & Bruggeman, F. J. (2014). Metabolic states with maximal specific rate carry flux through an elementary flux mode. The FEBS Journal, 281(6), 1547-1555. DOI: 10.1111/febs.12722  [details] 

2012

  • Peters, H., & Zeager, C. (2012). Tautness and Fatou components in []2. Journal of Geometric Analysis, 22(4), 934-941. DOI: 10.1007/s12220-011-9221-0  [details] 
  • Lebl, J., & Peters, H. (2012). Polynomials constant on a hyperplane and CR maps of spheres. Illinois Journal of Mathematics, 56(1), 155-175. [details] 

2011

  • Jones, R., & Peters, H. (2011). Blocks of monodromy groups in complex dynamics. Geometriae dedicata, 150(1), 137-150. DOI: 10.1007/s10711-010-9499-2  [details] 
  • Lebl, J., & Peters, H. (2011). Polynomials constant on a hyperplane and CR maps of hyperquadrics. Moscow Mathematical Journal, 11(2), 285-315. [details] 
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • No ancillary activities

edit contact information edit tabs